Panamax Tablets 100 Click on image to enlarge

Product code:605980

RRP:$3.99

You Save:$1.50

Price:$2.49

Descripton

Panamax Paracetamol tablets work quickly to help relieve pain and fever.

Panamax tablets are suitable for the treatment of headache, earache, period pain, the symptoms of cold and flu, arthritic pain and pain associated with immunisation.

Adults and children 12 years and over:
Take 2 Panamax Tablets, every 4 to 6 hours as required. Do not exceed 8 Panamax Tablets in 24 hours.

Children 7-12 years: 1/2 to 1 tablet, every 4 to 6 hours as required. Do not exceed 4 tablets in 24 hours.

Swallow tablets whole with water or other liquid.

Always read the label and use only as directed.

Do not give Panamax Tablets to children under 7 years of age.

Do not take Panamax Tablets if you have or have had any of the following medical conditions:
Acute breathing difficulties such as bronchitis, unstable asthma or emphysema.
Panamax may be used during pregnancy and if you are breastfeeding. However, it is recommended that non-drug therapy such as rest and massage be tried first.

Active Ingredient Panamax Tablets:
Paracetamol 500 mg

Other Ingredients:

  • Maize starch
  • Purified talc
  • Pregelatinised starch
  • Povidone
  • Stearic acid
  • Potassium sorbate

Panamax tablets do not contain gluten, lactose, sucrose, tartrazine or any azo dyes.

Shopping Cart

$0.00 AUD

There are currently no items in your cart...